I have been taking citalopram for almost 3 weeks now for severe anxiety I am having really bad side effects and not coping well with these at all in fact it's extremely frightening I have worse anxiety sweating dry mouth nausea diarrhoea racing heart Could anyone please tell me if these will get better son as I feel like stopping this medication because of this I have never felt so bad or so low, thank you
How long do side effects last for anxiety on citalopram?
Question posted by bustyblonde on 18 Sep 2021
Last updated on 18 September 2021 by WildcatVet
Side effects are generally worse during the first two weeks or so and then subside rather quickly.
Have you told your doctor about these side effects? Perhaps a slightly lower dose might help your metabolism adjust more smoothly.
DO NOT stop this medication abruptly because you could have discontinuation symptoms even though you've only been on it for a short while.
Talk to your doctor and you can also ask your pharmacist to recommend some OTC remedies that could help manage some of your side effects.
Best regards and I hope you're feeling better soon.
- Citalopram uses and safety info
- Citalopram information for Healthcare Professionals (includes dosage details)
- Side effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.